Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Nose bleeding after drinking chocolate milk. Cause for nose bleeds?

I just turned 45 last week. For the past month I have noticed that whenever I drink chocolate milk I tend to get nose bleeds . I have recently increased my intake of milk to help with my calcium levels, and I just prefer chocolate milk. Until i started drinking more chocolate milk I had not had nose bleeds in years. I had them very often as a child. So often in fact that at one point doctors put me on iron meds for anemia and later vitamin K . As I said no nose bleeds until recently, but I ve even been waken during the night with a bleeding nose lately. That time it bled for an hour. It started bleeding from one nostril and ended up bleeding from both nostrils before I got it stopped an hour later. Any ideas on why this could be happening? Should I be concerned? I ve never heard of this before, but I do know that if I go a day or two with out drinking milk (especially chocolate) my nose does not bleed those days.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  1044
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
This is an excellent point of research actually to have nose bleed with chocolate milk.
but I think its just a coincidence.
you need to have ent examination, CT scan of nose and paranasal sinuses.,and a nasal endoscopy.
All three tests are important and have there own value.
These tests will tell about any bleeding point,any bleeding granuloma, or any prominent blood vessel which bleeds off and on
In doubt do reply
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor